# SDR 2001F00701

- Difficulty date: April 16, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 9550168670
- Part serial: 248
- Condition: Faulty
- Location: Engine
- Part time: 977 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

N2 SENSOR PICK-UP INTERMITTENT FAILURE CODES.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
